# SDR SWIA2023051900011

- Difficulty date: April 6, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF TASK CARD 53-140-505 (DETAILED INSPECTION OF THE CABIN FLOOR STRUCTURE FROM FS280.0 TO FS409.0), FOUND  AFT OF SERVICE DOOR CUT-OUT, FS349 CROSSBEAM CAP BETWEEN RBL27 AND RBL42 SHOWS SIGNS CORROSION AROUND FASTENERS     (C-CHECK RO 5/15/2023)    REMOVED AND INSTALLED NEW FS349 CROSSBEAM CAP BETWEEN RBL27 AND RBL42 REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21 AND DWG NO 601R38665 REV -V.
